MAUDE Adverse Event Report: STRAIGHT SMILE LLC BYTE NIGHT ALIGNERS; ALIGNER, SEQUENTIAL

STRAIGHT SMILE LLC BYTE NIGHT ALIGNERS; ALIGNER, SEQUENTIAL
Model Number NBYTETRAY
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.
 
Event or Problem Description
The patient stated that they experience bite alignment worsened, swelling, and tmj due to the byte aligner.

Brand Name
BYTE NIGHT ALIGNERS
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer (Section G)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25194288
Report Number3031789024-2026-02782
Device Sequence Number10403036
Product Code NXC
UDI-Device Identifier00850017524170
UDI-Public00850017524170
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K230199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNBYTETRAY
Device Catalogue NumberPRS-0063
Device Lot NumberMN1281TVRP
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown